# SDR CA151130018

- Difficulty date: November 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE RT ENGINE WAS SHUTDOWN DUE TO LOW OIL PRESSURE ACCOMPANIED BY MASTER CAUTION LIGHT DURING FLIGHT.  THE PILOT DIVERTED THE AIRCRAFT AND MADE AN UNEVENTFUL LANDING. PRELIMINARY TROUBLESHOOTING REVEALED OIL LEVEL STILL VISIBLE ON SIGHT GLASS WITH NO SIGN OF EXTERNAL OIL LEAKAGE. TROUBLESHOOTING ONGOING.
